| Model Number |
20 |
| Medical Device Problem Code |
Inappropriate/Inadequate Shock/Stimulation (1574)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/28/2023
Type of Reportable Event
Malfunction
Event or Problem Description
A customer contacted stryker to report that their device was not working correctly when attempting to shock with the quick combo therapy cable.As a result, defibrillation therapy may not be available, if needed.There was no patient use associated with the reported event.
Additional Manufacturer Narrative
Stryker continues to investigate the reported failure and will submit a supplemental report on this event to the fda as provided by 21 cfr 803.56.
Additional Manufacturer Narrative
The device was not returned to stryker.The reported issue could not be determined or verified.The cause of the reported issue could not be determined.
Event or Problem Description